Alert archive / Utah / Wind Advisories in 2024

Wind Advisory 6, NWS Salt Lake City, UT

March 15, 2024Cache County, Davis County, Weber County, Utah

NWS Salt Lake City, UT issued this wind advisory at Mar 15, 2024, 11:57 AM MDT for Cache County, Davis County, Weber County, Utah. It took effect at Mar 15, 2024, 2:37 PM MDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2024, 11:57 AM MDT (17:57 UTC)
In effect from
Mar 15, 2024, 2:37 PM MDT
Expired
Mar 17, 2024, 12:00 PM MDT
In force
45 hr
Issued by
NWS Salt Lake City, UT

Counties Cache County, UT, Davis County, UT, Weber County, UT

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 6.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2024-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2024-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1727 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

405 
WWUS75 KSLC 151757
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1157 AM MDT Fri Mar 15 2024

UTZ104-160900-
/O.EXP.KSLC.HW.W.0002.000000T0000Z-240315T1800Z/
/O.NEW.KSLC.WI.Y.0006.240316T0600Z-240316T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
1157 AM MDT Fri Mar 15 2024

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
SATURDAY...
...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY...

* WHAT...Northeast winds 20 to 30 mph expected with gusts 40 to 55
  mph.

* WHERE...Northern Wasatch Front, primarily along and east of I-15
  and US-89.

* WHEN...From midnight tonight to noon MDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

* ADDITIONAL DETAILS...Occasionally gusty downslope winds up to 50
  mph will remain possible early this afternoon for some of the 
  more prone areas such as the Park Lane area and areas near the 
  mouth of Weber Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure loose objects that could be blown
around or damaged by the wind.re outdoor objects.

&&

$$

UTZ107-160900-
/O.EXP.KSLC.HW.W.0002.000000T0000Z-240315T1800Z/
/O.NEW.KSLC.WI.Y.0006.240316T0600Z-240316T1800Z/
Cache Valley/Utah Portion-
Including the cities of Logan and Smithfield
1157 AM MDT Fri Mar 15 2024

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
SATURDAY...
...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY...

* WHAT...East winds 20 to 30 mph with gusts 40 to 55 mph 
  expected.

* WHERE...Eastern Cache Valley, especially east of US-89/US-91.

* WHEN...From midnight tonight to noon MDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Travel could be difficult due to
  crosswinds, especially for high profile vehicles and vehicles
  with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ103-151900-
/O.EXP.KSLC.HW.W.0002.000000T0000Z-240315T1800Z/
Eastern Box Elder County-
Including the cities of Brigham City and Snowville
1157 AM MDT Fri Mar 15 2024

...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY...

While occasional gusts to 40 mph are possible through the early 
afternoon, wind gusts have fallen well below warning criteria and
thus the warning will be allowed to expire.

$$

UTZ110-151900-
/O.EXP.KSLC.WI.Y.0005.000000T0000Z-240315T1800Z/
Wasatch Mountains I-80 North-
Including the cities of Mantua and Logan Summit
1157 AM MDT Fri Mar 15 2024

...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY...

While occasional gusts to 40 mph are possible through the early 
afternoon, wind gusts have fallen below advisory criteria and 
thus the advisory will be allowed to expire. 

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov
6 follow-up statements
468 
WWUS75 KSLC 152037
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
237 PM MDT Fri Mar 15 2024

UTZ104-161445-
/O.EXT.KSLC.WI.Y.0006.240315T2037Z-240316T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
237 PM MDT Fri Mar 15 2024

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT SATURDAY...

* WHAT...East winds 10 to 20 mph with gusts to 40 mph this
  afternoon, except 20 to 30 mph with gusts to 60 mph near Park
  Lane and near Weber Canyon. Winds will increase to 20 to 30 mph
  with gusts to 55 mph area-wide after 10 PM with occasional gusts
  to 60 mph possible near Park Lane and Weber Canyon.

* WHERE...Northern Wasatch Front.

* WHEN...Until noon MDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Travel could be difficult due to
  crosswinds, especially for high profile vehicles and vehicles
  with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ107-161445-
/O.CON.KSLC.WI.Y.0006.240316T0600Z-240316T1800Z/
Cache Valley/Utah Portion-
Including the cities of Logan and Smithfield
237 PM MDT Fri Mar 15 2024

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
MDT SATURDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 40 to 55 mph 
  expected.

* WHERE...Cache Valley/Utah Portion.

* WHEN...From midnight tonight to noon MDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov
743 
WWUS75 KSLC 160820
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
220 AM MDT Sat Mar 16 2024

UTZ104-161800-
/O.EXT.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
220 AM MDT Sat Mar 16 2024

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT SUNDAY...

* WHAT...East winds of 20 to 30 mph with gusts to 55 mph near
  terrain and canyons with occasional gusts to 60 mph near Park
  Lane and Weber Canyon. Winds will decrease Saturday afternoon to
  10 to 20 mph with gusts to 35 mph, except gusts to 45 mph near
  Park Lane and Weber Canyon. Finally, winds will increase once
  again Saturday evening and persist through Sunday morning to 20
  to 30 mph with gusts to 55 mph except gusts near 60 mph near 
  Park Lane and Weber Canyon.

* WHERE...Northern Wasatch Front.

* WHEN...Until noon MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ107-161800-
/O.CON.KSLC.WI.Y.0006.000000T0000Z-240316T1800Z/
Cache Valley/Utah Portion-
Including the cities of Logan and Smithfield
220 AM MDT Sat Mar 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...East winds 20 to 30 mph with gusts up to 40 to 55 mph 
  expected.

* WHERE...Cache Valley/Utah Portion.

* WHEN...Until noon MDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov
451 
WWUS75 KSLC 161754
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1154 AM MDT Sat Mar 16 2024

UTZ107-161900-
/O.EXP.KSLC.WI.Y.0006.000000T0000Z-240316T1800Z/
Cache Valley/Utah Portion-
Including the cities of Logan and Smithfield
1154 AM MDT Sat Mar 16 2024

...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY...

Winds have decreased below advisory criteria across the Cache 
Valley this morning. However, local gusts to 40 mph remain 
possible especially near Logan Canyon through tonight.

$$

UTZ104-171800-
/O.CON.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
1154 AM MDT Sat Mar 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SUNDAY...

* WHAT...East winds 15 to 25 mph with gusts to 40 mph except 
  gusts to 50 mph near Park Lane and Weber Canyon this afternoon 
  through early evening, then increasing to 20 to 30 mph with 
  gusts to 55 mph except gusts near 65 mph near Park Lane and 
  Weber Canyon.

* WHERE...Northern Wasatch Front.

* WHEN...Until noon MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov
358 
WWUS75 KSLC 162350
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
550 PM MDT Sat Mar 16 2024

UTZ104-171200-
/O.CON.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
550 PM MDT Sat Mar 16 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SUNDAY...

* WHAT...East winds 15 to 25 mph with gusts to 40 mph except gusts
  to 50 mph near Park Lane and Weber Canyon increasing to 20 to 
  30 mph with gusts to 55 mph except gusts near 65 mph near Park 
  Lane and Weber Canyon after 10 PM.

* WHERE...Northern Wasatch Front.

* WHEN...Until noon MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov
233 
WWUS75 KSLC 171251
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
651 AM MDT Sun Mar 17 2024

UTZ104-171800-
/O.CON.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
651 AM MDT Sun Mar 17 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...East winds 15 to 25 mph with gusts to 40 mph except gusts
  to 55 mph near Park Lane and Weber Canyon.

* WHERE...Northern Wasatch Front.

* WHEN...Until noon MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible. Travel could be difficult due 
  to crosswinds, especially for high profile vehicles and 
  vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov
369 
WWUS75 KSLC 171812
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1212 PM MDT Sun Mar 17 2024

UTZ104-171915-
/O.EXP.KSLC.WI.Y.0006.000000T0000Z-240317T1800Z/
Northern Wasatch Front-
Including the cities of Ogden and Bountiful
1212 PM MDT Sun Mar 17 2024

...WIND ADVISORY HAS EXPIRED...

Winds will continue to decrease across the northern Wasatch Front
this afternoon. However, isolated gusts of 45 to 50 mph will 
remain possible at times through tonight. 

$$

For more information from the National Weather Service visit
https://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 15, 4:06 AM MDT, 7 hours 51 minutes earlier.

Area forecast discussion, Mar 15, 4:06 AM MDT, 7 hours 51 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
406 AM MDT Fri Mar 15 2024

.SYNOPSIS...A closed low will bring substantial snowfall to much
of southeastern Utah through late Saturday, with forecast mountain
accumulations some of the highest of the season. Downslope winds
over prone areas of the northern Wasatch Front and eastern Cache
Valley will weaken during the morning, with some potential of a
weaker downslope/canyon wind event Saturday night into Sunday.

&&

.SHORT TERM (Through 12Z Sunday)...A broad closed low is centered
near the California/Mexico border this morning. On the north side
of this feature, much of Utah and southwest Wyoming remains under
an easterly flow regime, though the associated pressure gradient
has weakened some as the low has wobbled slowly to the south,
resulting in an overall decrease in synoptic flow. In prone areas
of the northern Wasatch Front, eastern Box Elder county, and the
Cache Valley, are seeing some strong downslope winds continue.
Peak gusts so far have been 70 mph on I-15 in north Brigham City
and 67 mph at Park Lane, overall on the low side of the peak gust
forecast envelope for this event. Though the strong and gusty
winds will continue into the mid to late morning, have overall
seen a downward trend in the peak gusts over the past couple of
hours. Have gone ahead and cancelled the High Wind Warning for the
Salt Lake Valley and the Wind Advisory for the Wasatch Back as
winds have dropped below criteria in those areas. Though easterly
flow will remain in place through the weekend, flow aloft will be
generally light Friday afternoon through much of Saturday, keeping
wind gusts primarily isolated to canyon mouths. As the low wobbles
back northward Saturday night into Sunday, much of the forecast
guidance shows an increase in the flow aloft, which would bring
back at least some enhanced canyon winds. Overall, conditions will
stay dry over northern Utah through the weekend with temperatures
near or just above normal for this time of year.

Over southern Utah, a wrap around band with the low is allowing
coverage of precipitation to increase over southern Utah. The
intensity of the precipitation is expected to increase through the
afternoon with a good moisture tap in place, with the best
precipitation anticipated over southeastern portions of the state.
Overall, snow levels have been trending on the high side of what
ensemble guidance has been indicating over the past couple of
days, currently in the 5,500 to 6,000 foot range, and this should
increase to around 7,000 feet by late afternoon in warm advection.
Thus, in the most significant precipitation expected through
Saturday still anticipating rather significant totals for the
central and southern mountains, particularly in areas east of
US-89 favored in southeasterly flow, but totals at lower
elevations will be less impressive. Though the low will continue
to wobble around the Desert Southwest through the middle of next
week, it will steadily weaken beginning late Saturday, so
associated precipitation will become more scattered in nature.

.LONG TERM (After 12Z Sunday)...The period will consist of a rex
block pattern with a ridge across the PNW and a cutoff low over the
desert southwest. This pattern will act to keep conditions dry and
warmer than normal across northern Utah, whereas southern Utah will
have temperatures near normal and scattered light showers throughout
the week. Guidance is finally in agreement depicting this cutoff low
shifting east by Thursday of next week, but guidance is split nearly
50/50 on whether or not this low will be followed by another trough
or a ridge.

As the cutoff low over the desert southwest continues to remain
nearly stationary, the precipitation and easterly winds aloft
associated with it will continue to weaken. This will result in only
scattered showers across southern Utah with minor QPF amounts. Given
weak forcing, most of these showers will be diurnally driven and
orographically forced. Conditions across northern Utah will be warm
with clear skies.

The exodus of this low by the end of the weak will signal a pattern
change. 49% of guidance brings a trough from the PNW and more
precipitation to northern Utah, however the other 51% of members
builds in another ridge. Regardless, a more progressive pattern
appears likely as we go through the second half of March.

&&

.AVIATION...KSLC...VFR will persist for the KSLC terminal throughout
the period as conditions will remain dry with mostly clear skies.
Light easterly crosswinds will continue throughout the period with
some brief gusts early in the day.

.REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions will prevail
for the northern half of the airspace with dry conditions and gusty
easterly downsloping winds near the terrain become lighter and more
isolated as the day progresses. Southern and central Utah will see
low elevation rain and high elevation snow create MVFR/IFR
conditions throughout most of the day owing to a cutoff low across
the desert southwest. Additionally, winds will be
easterly/northeasterly across southern Utah with occasional gusts.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Warning until noon MDT today for UTZ103-104-107.

     Wind Advisory until noon MDT today for UTZ110.

     Winter Storm Warning until 6 PM MDT Saturday for UTZ117-125-127-
     129.

     Winter Weather Advisory until 6 PM MDT Saturday for UTZ128.

WY...None.
&&

SHORT TERM...Traphagan
LONG TERM/AVIATION...Mahan

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Local storm report, Mar 15, 9:30 AM MDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
930 AM MDT Fri Mar 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     Snow             Solitude                40.62N 111.59W
03/15/2024  m1.5 inch        Salt Lake          UT   Public

            Via_WFO_SLC.

0700 AM     Snow             3 NNW Cedar City        37.71N 113.09W
03/15/2024  M0.3 inch        Iron               UT   CO-OP Observer

            CO-OP Observer station CECU1 Cedar City.

0700 AM     Snow             Brighton - Crest        40.59N 111.58W
03/15/2024  m1.0 inch        Salt Lake          UT   Public

            Via_WFO_SLC.

0740 AM     Snow             1 N Hamilton Ft         37.64N 113.13W
03/15/2024  M0.5 inch        Iron               UT   Cocorahs

            Cocorahs station UT-IR-5 Cedar City 4.4 SW.

0800 AM     Snow             New Harmony             37.48N 113.31W
03/15/2024  M0.1 inch        Washington         UT   CO-OP Observer

            CO-OP Observer station NHRU1 New Harmony.

0800 AM     Snow             1 NW Fruita             38.29N 111.26W
03/15/2024  M1.0 inch        Wayne              UT   CO-OP Observer

            CO-OP Observer station TEAU1 Capitol Reef
            National Park.

&&
Local storm report, Mar 15, 9:31 AM MDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
931 AM MDT Fri Mar 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Non-Tstm Wnd Gst 11 W Hooper             41.15N 112.33W
03/14/2024  M58 MPH          Weber              UT   Mesonet

            Mesonet station FREUT Fremont Island -
            Miller Hill.

0240 PM     Non-Tstm Wnd Gst 2 ESE Clearfield        41.09N 111.99W
03/14/2024  M58 MPH          Davis              UT   Mesonet

            Mesonet station UTANT I-15 At Mp 333
            Antelope Drive.

1100 PM     Non-Tstm Wnd Gst 2 NW Centerville        40.95N 111.89W
03/14/2024  M58 MPH          Davis              UT   Mesonet

            Mesonet station CEN Centerville.

1210 AM     Non-Tstm Wnd Gst 1 W Pleasant View       41.32N 112.03W
03/15/2024  M58 MPH          Weber              UT   Mesonet

            Mesonet station UTFRW I-15 Farr West.

0216 AM     Non-Tstm Wnd Gst 1 WSW Farmington        40.98N 111.90W
03/15/2024  M58 MPH          Davis              UT   Mesonet

            Mesonet station AP611 Farmington.

0140 PM     Non-Tstm Wnd Gst 2 WSW Liberty           41.32N 111.90W
03/14/2024  M59 MPH          Weber              UT   Mesonet

            Mesonet station UTNOD North Ogden Divide.

0130 AM     Non-Tstm Wnd Gst 2 SE Honeyville         41.61N 112.05W
03/15/2024  M59 MPH          Box Elder          UT   Mesonet

            Mesonet station PC116 Honeyville South.

1115 AM     Non-Tstm Wnd Gst 2 SE South Weber        41.11N 111.91W
03/14/2024  M60 MPH          Davis              UT   Mesonet

            Mesonet station FW1136 Layton.

0221 PM     Non-Tstm Wnd Gst 2 S Wilson              41.20N 112.02W
03/14/2024  M60 MPH          Weber              UT   ASOS

            ASOS station KOGD Ogden-Hinckley Airport.

0144 AM     Non-Tstm Wnd Gst 1 WSW Farmington        40.98N 111.90W
03/15/2024  M60 MPH          Davis              UT   Mesonet

            Mesonet station UP138 1.1 W Farmington.

1230 PM     Non-Tstm Wnd Gst 6 SSE Emory             41.01N 111.26W
03/14/2024  M61 MPH          Summit             UT   Mesonet

            Mesonet station PC357 Clarks Canyon.

0250 PM     Non-Tstm Wnd Gst 3 WSW Devils Slide      41.05N 111.60W
03/14/2024  M61 MPH          Morgan             UT   Mesonet

            Mesonet station UTTAG I-84 at MP 108
            Taggarts.

0600 PM     Non-Tstm Wnd Gst 1 SE Fruit Heights      41.02N 111.89W
03/14/2024  M61 MPH          Davis              UT   Mesonet

            Mesonet station PC102 Shepard Creek.

0130 AM     Non-Tstm Wnd Gst 3 NNE Smithfield        41.87N 111.81W
03/15/2024  M61 MPH          Cache              UT   Mesonet

            Mesonet station UCL04 Crow Mountain.

0230 AM     Non-Tstm Wnd Gst 3 NNE Smithfield        41.87N 111.81W
03/15/2024  M61 MPH          Cache              UT   Mesonet

            Mesonet station PC124 Crow Mountain.

1020 AM     Non-Tstm Wnd Gst 1 S Powder Mtn          41.37N 111.75W
03/14/2024  M63 MPH          Weber              UT   Mesonet

            Mesonet station UTPW4 Mary's Lift.

1210 PM     Non-Tstm Wnd Gst 1 E South Weber         41.14N 111.91W
03/14/2024  M65 MPH          Weber              UT   Mesonet

            Mesonet station UTWEB Us-89 At Mp 406 Weber
            River.

1045 AM     Non-Tstm Wnd Gst 2 ENE Park City Powderc 40.84N 111.02W
03/14/2024  M66 MPH          Summit             UT   Mesonet

            Mesonet station WDYPK Windy Peak.

0940 PM     Non-Tstm Wnd Gst Kaysville               41.02N 111.93W
03/14/2024  M66 MPH          Davis              UT   Mesonet

            Mesonet station EW1185 Kaysville.

1240 PM     Non-Tstm Wnd Gst 4 NE Stoddard           41.11N 111.64W
03/14/2024  M70 MPH          Morgan             UT   Mesonet

            Mesonet station PC298 The Head.

0230 AM     Non-Tstm Wnd Gst 3 NE Corinne            41.58N 112.07W
03/15/2024  M70 MPH          Box Elder          UT   Mesonet

            Mesonet station UTNBC I-15 North Brigham
            City.

0805 AM     Non-Tstm Wnd Gst 1 W Farmington          40.99N 111.90W
03/15/2024  M70 MPH          Davis              UT   Mesonet

            Mesonet station UTPKL US-89 at Park Lane.

0700 AM     Non-Tstm Wnd Gst 1 WSW Provo Canyon      40.32N 111.65W
03/15/2024  M74 MPH          Utah               UT   Mesonet

            Mesonet station PC347 Alta Aquaduct.

0115 PM     Non-Tstm Wnd Gst 1 SSW Snowbasin - Mid B 41.19N 111.87W
03/14/2024  M78 MPH          Weber              UT   Mesonet

            Mesonet station SB2 Snowbasin - Strawtop.

0200 PM     Non-Tstm Wnd Gst 5 E Providence          41.71N 111.72W
03/14/2024  M85 MPH          Cache              UT   Mesonet

            Mesonet station LGP Logan Peak.

&&

Nearby

Wind Advisories in Utah, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.